`a`
Related Articles
1

Public key protocols over the ring $E_{p}^{(m)}$

Advances in Mathematics of Communications  Volume 10, Issue 4, Pages : 861 - 870, 2016

Joan-Josep Climent - (email), Juan Antonio López-Ramos - (email)

 Abstract       References       Full Text      Related Articles

2

Index calculus in the trace zero variety

Advances in Mathematics of Communications  Volume 9, Issue 4, Pages : 515 - 539, 2015

Elisa Gorla - (email), Maike Massierer - (email)

 Abstract       References       Full Text      Related Articles

3

Discrete logarithm like problems and linear recurring sequences

Advances in Mathematics of Communications  Volume 7, Issue 2, Pages : 187 - 195, 2013

Santos González - (email), Llorenç Huguet - (email), Consuelo Martínez - (email), Hugo Villafañe - (email)

 Abstract       References       Full Text      Related Articles

4

Point compression for Koblitz elliptic curves

Advances in Mathematics of Communications  Volume 5, Issue 1, Pages : 1 - 10, 2011

Philip N. J. Eagle - (email), Steven D. Galbraith - (email), John B. Ong - (email)

 Abstract       References       Full Text      Related Articles

5

Efficient implementation of elliptic curve cryptography in wireless sensors

Advances in Mathematics of Communications  Volume 4, Issue 2, Pages : 169 - 187, 2010

Diego F. Aranha - (email), Ricardo Dahab - (email), Julio López - (email), Leonardo B. Oliveira - (email)

 Abstract       Full Text      Related Articles

6

Public key cryptography based on semigroup actions

Advances in Mathematics of Communications  Volume 1, Issue 4, Pages : 489 - 507, 2007

Gérard Maze - (email), Chris Monico - (email), Joachim Rosenthal - (email)

 Abstract       Full Text      Related Articles